Equivalence of exponential decay rates for bootstrap percolation like cellular automata
Annales de l'I.H.P. Probabilités et statistiques, Volume 31 (1995) no. 1, p. 13-25
@article{AIHPB_1995__31_1_13_0,
     author = {Andjel, Enrique D. and Mountford, Thomas and Schonmann, Roberto H.},
     title = {Equivalence of exponential decay rates for bootstrap percolation like cellular automata},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {31},
     number = {1},
     year = {1995},
     pages = {13-25},
     zbl = {0813.60097},
     mrnumber = {1340029},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1995__31_1_13_0}
}
Andjel, Enrique D.; Mountford, Thomas S.; Schonmann, Roberto H. Equivalence of exponential decay rates for bootstrap percolation like cellular automata. Annales de l'I.H.P. Probabilités et statistiques, Volume 31 (1995) no. 1, pp. 13-25. http://www.numdam.org/item/AIHPB_1995__31_1_13_0/

[Adl] J. Adler, Bootstrap percolation, Physica A, Vol. 171, 1991, pp. 453-470.

[AA] J. Adler and A. Aharony, Diffusion Percolation: I. Infinite time limit and bootstrap percolation, J. Phys. A: Math. Gen., Vol. 21, 1988, pp.1387-1404. | MR 939745

[AL] M. Aizenman and J.L. Lebowitz, Metastability effects in bootstrap percolation, J. Phys. A: Math. Gen., Vol. 21, 1988, pp. 3801-3813. | MR 968311 | Zbl 0656.60106

[And] E.D. Andjel, Characteristic exponents for two-dimensional bootstrap percolation, The Annals of Probability, Vol. 21, 1993, pp. 926-935. | MR 1217573 | Zbl 0787.60120

[Mou] T.S. Mountford, Rates for the probability of larges cubes being non-internally spanned in modified bootstrap percolation, Probability Theory and Related Fields, Vol. 93, 1992, pp. 159-167. | MR 1176723 | Zbl 0767.60102

[Sch1] R.H. Schonmann, On the behavior of some cellular automata related to bootstrap percolation, The Annals of Probability, Vol. 20, 1992, pp. 174-193. | MR 1143417 | Zbl 0742.60109

[Sch2] R.H. Schonmann, Critical points of two-dimensional bootstrap percolation like cellular automata, J. Stat. Phys., Vol. 58, 1990, pp. 1239-1244. | MR 1049067 | Zbl 0712.68071

[Sch3] R.H. Schonmann, Finite size scalling behavior of a biased majority rule cellular automaton, Physica A, Vol. 167, 1990, pp. 619-627. | MR 1075567